MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/asw.0000000000000236

Медицинская библиотека · Advances in skin & wound care · 2024

A Case of Ramipril-Induced Angioedema and Solar Purpura.

Oztas Kara Rabia, Sevimli Dikicier Bahar, Elcin Bilge

СтатьяКлинический случайПеревод в очереди

Аннотация

This case report describes a patient who developed solar purpura after treatment for angioedema associated with ramipril, an angiotensin-converting enzyme inhibitor. The patient presented to the ED with angioedema. She had been using ramipril for 2 years. Two days after she was admitted, a malar "butterfly" rash occurred on her face and purpura on her lower lip and chin, as well as the extensor part of her forearm. After testing and review of the patient history, she was diagnosed with solar purpura and began topical corticosteroid and antiscar cream treatment. The patient's lesions healed with an atrophic scar in 3 weeks. To the authors' knowledge, this is the first such case to be reported in the literature.

Для цитирования: Oztas Kara Rabia, Sevimli Dikicier Bahar, Elcin Bilge. A Case of Ramipril-Induced Angioedema and Solar Purpura.. Advances in skin & wound care. 2024. DOI: 10.1097/asw.0000000000000236.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.